# SDR 2008UALA04126

- Difficulty date: August 3, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 58,087 hours, 32,282 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT ROW 18.  *S/D*  REPLACED LAMP, OP CHECKS OKAY.
